Alert archive / Ohio / Flash Flood Warnings in 2006
Flash Flood Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Apr 7, 2006, 6:28 PM EDT for Warren County, Ohio. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 6:28 PM EDT (22:28 UTC)
- Expired
- Apr 7, 2006, 8:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
County Warren County, OH
The radar
The Cincinnati radar (KILN), 28 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 7:30 PM EDT | FLOOD | 4 Ssw Mason, OH | WATER OVER FOSTER ROAD IN SOCIALVILLE |
| Apr 7, 8:00 PM EDT | FLOOD | Morrow, OH | WATER OVER HIGHWAY 22 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KILN 072232
FFWILN
OHC165-080030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
628 PM EDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WARREN COUNTY IN SOUTHWEST OHIO
* UNTIL 830 PM EDT
* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
UP TO 2.5 INCHES OF RAIN HAD FALLEN ACROSS THE SOUTHWEST PORTION
OF WARREN COUNTY.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
INCH POSSIBLE THROUGH 830 PM EDT. RUNOFF FROM THIS EXCESSIVE
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...LEBANON...
MASON...SPRINGBORO...MORROW AND WAYNESVILLE.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3956 8400 3927 8405 3931 8434 3956 8429
3957 8416
$$1 follow-up statement
000
WGUS71 KILN 072336
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT FRI APR 7 2006
OHC165-080030-
WARREN OH-
735 PM EDT FRI APR 7 2006
...FLASH FLOOD WARNING CONTINUES FOR WARREN COUNTY UNTIL 830 PM
EDT...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
UP TO 2.5 INCHES OF RAIN HAD FALLEN IN WARREN COUNTY THIS EVENING.
HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
INCH POSSIBLE THROUGH 830 PM EDT. RUNOFF FROM THIS EXCESSIVE
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...LEBANON...
MASON...SPRINGBORO...MORROW...WAYNESVILLE...BUTLERVILLE...CAESAR
CREEK STATE PARK AND CORWIN.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS...ESPECIALLY IF VISIBILITY IS RESTRICTED
DUE TO HEAVY RAIN. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY
AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS SHOULD NOT
DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3956 8400 3927 8405 3931 8434 3956 8429
3957 8416
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 3:06 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Apr 7, 3:06 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 306 PM EDT FRI APR 7 2006 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SURFACE ANALYSIS SHOWS COLD FRONT ACROSS NORTHERN OHIO AND NORTHERN INDIANA. SATELLITE IMAGERY SHOWS CONVECTION DEVELOPING IN THE WARM SECTOR ALONG DEW POINT POINT BOUNDARY OVER CENTRAL INDIANA. WATER VAPOR IMAGERY SHOWS JET STREAK FROM SRN MISSOURI INTO NORTHERN INDIANA WHICH IS AIDING IN CONVECTIVE INITIATION. 18Z ILN SOUNDING SHOWING 300 J/KG ALONG WITH A CAP JUST ABOVE 800 MB. FORECAST CONCERN IS SEVERE CONVECTION THIS AFT/EVE. EXPECT GOOD THUNDERSTORM COVERAGE WITH MODERATE INSTABILITY (1500 TO 2000 J/KG BYLR) AND 0-6KM SHEAR OF 40 TO 50M/S PROGGED. THINK WIND AND HAIL WILL BE THE LARGEST THREAT AS DELTA THETA-E IS AROUND 25 AND WET BULB ZERO 6 TO 7 KFT. HOWEVER THERE IS SUFFICIENT LOW LEVEL WIND SHEAR FOR ROTATING THUNDERSTORMS. ONCE FRONT MAKES IT THROUGH LATE TONIGHT THEN WE WILL DRY FOR THE REST OF THE FORECAST. MAV TEMPS LOOK GOOD. TIPTON && .LONG TERM /MONDAY THROUGH FRIDAY/... LONG TERM PERIOD WILL BEGIN WITH HIGH PRESSURE AND DRY WEATHER ACROSS THE AREA. WEAK SHORT WAVE FORECAST TO PASS THROUGH REGION LATE TUESDAY NIGHT INTO WEDNESDAY SO WILL CARRY LOW CHANCE POPS WITH IT. OTHERWISE...HIGH PRESSURE WILL BUILD BACK IN THROUGH THE REMAINDER OF THE LONG TERM PERIOD. GIVEN GENERAL SOUTHERLY FLOW AND FAIR AMOUNT OF SUNSHINE...WILL TREND FORECAST HIGHS WARMER THAN GUIDANCE FOR MUCH OF THE PERIOD. && .AVIATION /18Z-18Z/... TAF SITES IN THE WARM SECTOR WITH SUNSHINE CAUSING TEMPS TO RISE INTO THE LOWER AND MIDDLE 70S. THIS COMBINED WITH THE ADVCTN OF LO LVL MSTR WAS RESULTING IN MUCAPES ARND 1500 J/KG OVER THE SW TAF SITES. EXPECT CONTINUED DESTABILIZATION WITH CAPES BTWN 2000- 2500 J/KG AT PEAK HEATING TIME WITH LITTLE CAP. FRONT DRAPED ACROSS NRN OH TO DROP S THRU TAF SITES THIS EVENING. EXPECT ORGANIZED DEEP CONVECTION TO DEVELOP AND AFFECT ALL TAF SITES THRU EARLY EVENING. SOME OF THESE STORMS MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. IN THE WAKE OF THE FRONT EXPECT IFR CIGS TO DEVELOP TNGT. IMPROVING CONDITIONS EXPECTED ON SATURDAY AS DRIER AIR ADVCTS INTO THE REGION. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 7, 12:43 PM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1243 PM EDT FRI APR 7 2006 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>074-077>082-088-081645- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY- GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1243 PM EDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL DROP SOUTH THIS AFTERNOON AND EVENING. DAYTIME HEATING WILL CONTRIBUTE TO A MODERATELY UNSTABLE ATMOSPHERE RESULTING IN THE DEVELOPMENT OF THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 10 PM. THEREFORE THE STORM PREDICTION CENTER HAS PLACED THE REGION UNDER A SLIGHT RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND THIS EVENING. INZ075-080-KYZ089>100-081645- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN- GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- 1243 PM EDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST INDIANA...NORTHEAST KENTUCKY AND NORTHERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL DROP SOUTH THIS AFTERNOON AND EVENING. DAYTIME HEATING WILL CONTRIBUTE TO A MODERATELY UNSTABLE ATMOSPHERE RESULTING IN THE DEVELOPMENT OF THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 10 PM. THEREFORE THE STORM PREDICTION CENTER HAS PLACED THE REGION UNDER A MODERATE RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND THIS EVENING.
In the hours before
Special weather statement, Apr 7, 12:51 PM EDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1251 PM EDT FRI APR 7 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-071900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1251 PM EDT FRI APR 7 2006 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO TONIGHT... SUNSHINE ALONG WITH LOW LEVEL MOISTURE WAS CAUSING THE ATMOSPHERE TO DESTABILIZE. A COLD FRONT ORIENTED ACROSS NORTHERN OHIO WILL DROP SOUTH THIS AFTERNOON AND EVENING...HELPING TO TRIGGER THUNDERSTORM DEVELOPMENT IN THE MODERATELY UNSTABLE AIRMASS. THERMAL AND WIND PROFILES ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 10 PM. THEREFORE THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTH OF THE OHIO RIVER IN A MODERATE RISK OF SEVERE WEATHER...WITH THE REMAINDER OF THE AREA IN A SLIGHT RISK OF SEVERE WEATHER. AR
Local storm report, Apr 7, 3:38 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL ST. LEON 39.29N 84.97W
04/07/2006 E1.75 INCH DEARBORN IN LAW ENFORCEMENT
&&
BCLocal storm report, Apr 7, 3:47 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 5 W BURLINGTON 39.02N 84.82W
04/07/2006 E0.75 INCH BOONE KY AMATEUR RADIO
&&
BCLocal storm report, Apr 7, 4:44 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL BATESVILLE 39.30N 85.22W
04/07/2006 E0.25 INCH RIPLEY IN AMATEUR RADIO
0322 PM HAIL LAUREL 39.50N 85.19W
04/07/2006 E0.75 INCH FRANKLIN IN AMATEUR RADIO
0322 PM HAIL UNION CITY 40.20N 84.79W
04/07/2006 E0.25 INCH DARKE OH AMATEUR RADIO
0352 PM FUNNEL CLOUD ROSSBURG 40.28N 84.64W
04/07/2006 DARKE OH AMATEUR RADIO
0354 PM HAIL FOREST PARK 39.29N 84.53W
04/07/2006 E0.25 INCH HAMILTON OH AMATEUR RADIO
0407 PM HAIL COLDWATER 40.48N 84.63W
04/07/2006 E0.75 INCH MERCER OH AMATEUR RADIO
0411 PM HAIL MASON 39.36N 84.31W
04/07/2006 E0.25 INCH WARREN OH AMATEUR RADIO
0412 PM HAIL FAIRFIELD 39.33N 84.54W
04/07/2006 E0.25 INCH BUTLER OH AMATEUR RADIO
0349 PM HAIL ROSSBURG 40.28N 84.64W
04/07/2006 E0.88 INCH DARKE OH AMATEUR RADIO
0352 PM FUNNEL CLOUD ROCKFORD 40.69N 84.65W
04/07/2006 MERCER OH AMATEUR RADIO
0356 PM HAIL FORT RECOVERY 40.41N 84.78W
04/07/2006 E1.00 INCH MERCER OH AMATEUR RADIO
0403 PM HAIL 7 ESE GREENVILLE 40.06N 84.50W
04/07/2006 E0.25 INCH DARKE OH AMATEUR RADIO
0410 PM HAIL 5 N WILMINGTON 39.52N 83.83W
04/07/2006 E0.25 INCH CLINTON OH AMATEUR RADIO
0416 PM HAIL FORT MITCHELL 39.05N 84.56W
04/07/2006 E0.75 INCH KENTON KY TRAINED SPOTTER
0437 PM TSTM WND GST 6 N WILMINGTON 39.53N 83.83W
04/07/2006 E50 MPH CLINTON OH AMATEUR RADIO
0436 PM HAIL NEWTOWN 39.12N 84.35W
04/07/2006 E1.00 INCH HAMILTON OH AMATEUR RADIO
0442 PM HAIL 2 S BURLINGTON 39.00N 84.72W
04/07/2006 E1.00 INCH BOONE KY TRAINED SPOTTER
0443 PM HAIL BURLINGTON 39.02N 84.72W
04/07/2006 E1.75 INCH BOONE KY AMATEUR RADIO
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:33 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 42 min |
| Apr 7, 3:42 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 48 min |
| Apr 7, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 43 min |
| Apr 7, 3:52 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 23 min |
| Apr 7, 3:55 PM EDT | Tornado Warning | ILN | Butler | 18 min |
| Apr 7, 3:56 PM EDT | Severe Thunderstorm Warning | ILN | Shelby | 49 min |
| Apr 7, 4:00 PM EDT | Severe Thunderstorm Warning | ILN | Warren | 45 min |
| Apr 7, 4:09 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 51 min |
| Apr 7, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 50 min |
| Apr 7, 4:12 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 48 min |
| Apr 7, 4:14 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Miami | 46 min |
| Apr 7, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 39 min |
| Apr 7, 4:25 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 50 min |
| Apr 7, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 51 min |
| Apr 7, 4:49 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Union | 41 min |
| Apr 7, 4:55 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 50 min |
| Apr 7, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway | 48 min |
| Apr 7, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 40 min |
| Apr 7, 5:06 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton, Warren | 39 min |
| Apr 7, 5:08 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 52 min |
| Apr 7, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin | 45 min |
| Apr 7, 5:17 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 43 min |
| Apr 7, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Ross | 52 min |
| Apr 7, 5:28 PM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 2 hr |
| Apr 7, 5:33 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 42 min |
| Apr 7, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 42 min |
| Apr 7, 5:53 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 36 min |
| Apr 7, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Greene | 28 min |
| Apr 7, 7:21 PM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 69 min |
Nearby
Flash Flood Warnings in Ohio, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.